Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 2, 2014, 3:24 PM CDT for 12 counties in Texas. It took effect at Apr 3, 2014, 12:00 PM CDT. It was in force for 8 hr. 24 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 3:24 PM CDT (20:24 UTC)
- In effect from
- Apr 3, 2014, 12:00 PM CDT
- Expired
- Apr 3, 2014, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Hood County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | HAIL 0.88 | Decatur, TX | NICKEL SIZE HAIL IN DECATUR |
| Apr 3, 1:56 PM CDT | HAIL 1.25 | 2 S Decatur, TX | $$ |
| Apr 3, 1:56 PM CDT | HAIL 1.25 | 2 S Decatur, TX | |
| Apr 3, 1:59 PM CDT | HAIL 1 | Decatur, TX | QUARTER SIZE HAIL IN CENTRAL DECATUR |
| Apr 3, 2:22 PM CDT | HAIL 1 | Slidell, TX | QUARTER SIZE HAIL IN SLIDELL |
| Apr 3, 2:56 PM CDT | HAIL 0.88 | Rhome, TX | NICKEL SIZE HAIL IN RHOME |
| Apr 3, 2:56 PM CDT | HAIL 1 | 7 Nw Rhome, TX | QUARTER SIZE HAIL AT HIGHWAY 287 AND CR 4421 |
| Apr 3, 3:12 PM CDT | HAIL 1.5 | 9 Se Decatur, TX | PING PONG BALL SIZE HAIL 9 SOUTHEAST OF DECATUR |
| Apr 3, 4:24 PM CDT | HAIL 0.75 | Morgan Mill, TX | PENNY HAIL IN MORGAN MILL |
| Apr 3, 4:53 PM CDT | HAIL 1 | Stephenville, TX | QUARTER SIZE HAIL IN STEPHENVILLE |
| Apr 3, 5:05 PM CDT | HAIL 1 | Bluff Dale, TX | QUARTER SIZE HAIL 5 SOUTHWEST OF BLUF DALE |
| Apr 3, 5:10 PM CDT | HAIL 1 | Stephenville, TX | QUARTER SIZE HAIL REPORTED IN STEPHENVILLE |
| Apr 3, 5:20 PM CDT | HAIL 0.75 | 3 Ssw Decatur, TX | $$ |
| Apr 3, 5:20 PM CDT | HAIL 0.75 | 3 Ssw Decatur, TX | |
| Apr 3, 5:20 PM CDT | HAIL 1 | Cresson, TX | QUARTER SIZE HAIL REPORTED |
| Apr 3, 6:43 PM CDT | HAIL 1 | 5 Sw Bluff Dale, TX | $$ |
| Apr 3, 6:43 PM CDT | HAIL 1 | 5 Sw Bluff Dale, TX | |
| Apr 3, 6:46 PM CDT | HAIL 0.88 | 7 Ne Comanche, TX | $$ |
| Apr 3, 6:46 PM CDT | HAIL 0.88 | 7 Ne Comanche, TX | |
| Apr 3, 7:00 PM CDT | HAIL 0.75 | 4 N Granbury, TX | $$ |
| Apr 3, 7:00 PM CDT | HAIL 0.75 | 4 N Granbury, TX | |
| Apr 3, 7:15 PM CDT | HAIL 1.75 | Granbury, TX | GOLFBALL SIZE HAIL REPORTED |
| Apr 3, 7:16 PM CDT | HAIL 1 | 10 S Weatherford, TX | REPORTED NEAR TIN TOP IN SOUTHERN PARKER COUNTY |
| Apr 3, 7:16 PM CDT | HAIL 1 | 10 S Weatherford, TX | REPORTED NEAR TIN TOP IN SOUTHERN PARKER COUNTY $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1373 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
285 WWUS84 KFWD 022024 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT WED APR 2 2014 TXZ091-100>102-115>117-129>132-141-030500- /O.NEW.KFWD.FW.W.0007.140403T1700Z-140404T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 324 PM CDT WED APR 2 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS WEST OF A NOCONA TO GLEN ROSE TO COMANCHE LINE... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL... FIRE WEATHER ZONE 141 COMANCHE. * WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
4 follow-up statements
653 WWUS84 KFWD 030510 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1210 AM CDT THU APR 3 2014 TXZ091-100>102-115>117-129>132-141-031315- /O.CON.KFWD.FW.W.0007.140403T1700Z-140404T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 1210 AM CDT THU APR 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS WEST OF A NOCONA TO GLEN ROSE TO COMANCHE LINE... * AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL... FIRE WEATHER ZONE 141 COMANCHE. * WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
939 WWUS84 KFWD 031249 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 749 AM CDT THU APR 3 2014 TXZ091-100>102-115>117-129>132-141-032100- /O.CON.KFWD.FW.W.0007.140403T1700Z-140404T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 749 AM CDT THU APR 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS WEST OF A NOCONA TO GLEN ROSE TO COMANCHE LINE... * AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL... FIRE WEATHER ZONE 141 COMANCHE. * WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
288 WWUS84 KFWD 032012 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 312 PM CDT THU APR 3 2014 TXZ091-100>102-115>117-129>132-141-040100- /O.CON.KFWD.FW.W.0007.000000T0000Z-140404T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 312 PM CDT THU APR 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR WESTERN PARTS OF NORTH TEXAS... * AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL... FIRE WEATHER ZONE 141 COMANCHE. * WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 30 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
351 WWUS84 KFWD 040107 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 807 PM CDT THU APR 3 2014 ...RED FLAG WARNING EXPIRED AT 8 PM CDT FOR THE WESTERN PARTS OF NORTH TEXAS... .THE RED FLAG WARNING HAS EXPIRED. TXZ091-100>102-115>117-129>132-141-040215- /O.EXP.KFWD.FW.W.0007.000000T0000Z-140404T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 807 PM CDT THU APR 3 2014 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY FOR THE WESTERN PARTS OF NORTH TEXAS... THE RELATIVE HUMIDITY IS INCREASING THIS EVENING...THUS THE RED FLAG WARNING WAS ALLOWED TO EXPIRED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 2, 3:24 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 2, 3:24 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT WED APR 2 2014 .DISCUSSION... THE DRYLINE IS CURRENTLY EXTENDING FROM NEAR FREDERICK OK SOUTHWARD TO NEAR SAN ANGELO. SHOULDNT SEE TOO MUCH MORE OF AN EASTERN PUSH WITH THE BOUNDARY THIS AFTERNOON. SHORT-TERM HIGH-RES MODELS ARE KEEPING THINGS MOSTLY QUIET ALONG THE DRYLINE WEST OF OUR CWA...WITH BETTER ACTIVITY IN OKLAHOMA NEAR THE TRIPLE POINT. ABUNDANT CLOUD COVER HAS KEPT TEMPERATURES ABOUT 3 TO 5 DEGREES COOLER THAN YESTERDAY WHICH WILL LIKELY LIMIT DESTABILIZATION AND EROSION OF THE CAP. IF ONE OR TWO CELLS DO DEVELOP WEST OF THE CWA THIS EVENING...STORM MOTIONS WOULD BE TO THE NORTHEAST AND THIS WOULD KEEP MOST OF THE ACTIVITY CONFINED TO THE EXTREME NORTHWESTERN ZONES. FARTHER EAST...BETTER ASCENT ASSOCIATED WITH HEIGHT FALLS AND 50 KNOT 850 WINDS SHOULD ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. MOISTURE LEVELS ARE PROGGED TO BE BEST EAST OF INTERSTATE 35 AND WILL FORECAST THE HIGHER POPS FOR THIS LOCATION. TOMORROW...THE DRYLINE WILL FINALLY BE PUSHED EAST AS THE UPPER LEVEL LOW CURRENTLY NEAR SOUTHERN CALIFORNIA APPROACHES THE REGION. BY 18Z...THE DRYLINE IS EXPECTED TO BE ALONG THE I-35 CORRIDOR AND THEN SLOWLY MOVE EAST IN THE AFTERNOON. TO THE WEST OF THE DRYLINE...HUMIDITY VALUES WILL BE QUITE LOW...DROPPING TO NEAR 15-20 PERCENT. WEST WINDS WILL BE AN AVERAGE OF 20 TO 25 MPH AS 850 WINDS OF 45 KNOTS WILL SUPPORT WINDY CONDITIONS AT THE SURFACE. WENT AHEAD AND ISSUED A RED FLAG WARNING FOR TOMORROW AFTERNOON FOR LOCATIONS WEST OF A NOCONA TO GLEN ROSE TO COMANCHE LINE. ANY RAIN THAT OCCURS OVER THE NEXT 18 HOURS WOULD HELP ALLEVIATE FIRE WEATHER CONDITIONS...BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED AND FELT COMFORTABLE ISSUING THE WARNING. TO THE EAST OF THE DRYLINE...THE ENVIRONMENT WILL BE FAVORABLE FOR SEVERE STORMS. THE DRYLINE WILL SERVE AS THE MAIN CATALYST FOR SURFACE BASED STORMS WITH UPPER SUPPORT FROM THE APPROACHING LOW. THE BEST DYNAMICS WILL BE NORTHEAST OF THE REGION...BUT CAPE VALUES EXCEEDING 3000 J/KG AND SHEAR NEAR 50-55 KNOTS WOULD DEFINITELY SUPPORT SUPERCELLS. A CAP AT 850 MB SHOULD LIMIT WIDESPREAD SEVERE CONVECTION...BUT WE SHOULD SEE THE CAP WEAKEN ENOUGH FOR THE DEVELOPMENT OF SCATTERED STORMS EAST OF THE DRYLINE DURING THE AFTERNOON HOURS. THE MAIN THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND A VERY LOW TORNADO THREAT. DIRECTIONAL SHEAR IS MINIMAL AND 850 WINDS OUT AHEAD OF THE DRYLINE ARE ONLY PROGGED TO BE ABOUT 15-25 KNOTS...WHICH SHOULD KEEP THE TORNADO THREAT LOW. THE ASSOCIATED COLD FRONT WILL PUSH THROUGH NORTH TEXAS OVERNIGHT THURSDAY. WE SHOULD BE RAIN FREE FRIDAY AND FRIDAY NIGHT WITH COOLER TEMPERATURES. THE NEXT UPPER LEVEL LOW IS EXPECTED TO IMPACT NORTH TEXAS SATURDAY NIGHT THROUGH SUNDAY NIGHT. MODELS CONTINUE TO COME INTO BETTER AGREEMENT ON THE ULTIMATE TRACK OF THE LOW AND AVAILABLE MOISTURE FOR PRECIP. HAVE UPPED POPS TO 40 PERCENT FOR SUNDAY AS CHANCES ARE LOOKING BETTER FOR A COOL RAIN WITH EMBEDDED THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED. TEMPERATURES WILL REMAIN IN THE 70S FOR DAYTIME HIGHS THROUGH WEDNESDAY FOR MUCH OF THE AREA. HAMPSHIRE && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 83 50 68 49 / 20 20 10 0 5 WACO, TX 71 81 51 72 48 / 20 30 20 0 5 PARIS, TX 66 80 47 66 43 / 50 40 20 0 5 DENTON, TX 68 83 45 68 43 / 20 20 10 0 5 MCKINNEY, TX 69 82 46 68 43 / 30 30 10 0 5 DALLAS, TX 70 84 51 68 49 / 20 20 10 0 5 TERRELL, TX 70 82 50 68 46 / 30 30 20 0 5 CORSICANA, TX 71 81 52 70 49 / 20 40 30 0 5 TEMPLE, TX 71 82 52 73 50 / 20 30 20 0 5 MINERAL WELLS, TX 65 84 44 69 44 / 20 10 10 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM CDT THURSDAY FOR TXZ091- 100>102-115>117-129>132-141. &&
Hazardous weather outlook, Apr 2, 4:14 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 414 AM CDT WED APR 2 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 414 AM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AREA WIDE TODAY AND THIS EVENING...AS THE AIRMASS REMAINS MOIST AND RELATIVELY UNSTABLE. HOWEVER...THE MOST FAVORED AREA FOR ANY SEVERE STORMS TO DEVELOP WOULD BE WEST OF A LINE FROM COMANCHE TO GAINESVILLE...CLOSER TO THE APPROACHING DRYLINE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY SEVERE WEATHER THREATS TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...MAINLY EAST OF INTERSTATE 35 DURING THE AFTERNOON. LARGE HAIL IS THE MAIN THREAT...BUT DAMAGING WINDS AND ONE OR TWO TORNADOES MAY ALSO OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE SATURDAY NIGHT THROUGH SUNDAY NIGHT...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING BETWEEN 4 AND 10 PM FOR AREAS WEST OF A GAINESVILLE TO COMANCHE LINE.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| Apr 1, 8:48 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| Apr 1, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 51 min |
| Apr 1, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 49 min |
| Apr 1, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 62 min |
| Apr 2, 6:16 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 29 min |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.